Representable epimorphisms of monoids
Compositio Mathematica, Tome 29 (1974) no. 3, p. 213-222
@article{CM_1974__29_3_213_0,
     author = {Gould, Matthew},
     title = {Representable epimorphisms of monoids},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {29},
     number = {3},
     year = {1974},
     pages = {213-222},
     zbl = {0301.08009},
     mrnumber = {357281},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__29_3_213_0}
}
Gould, Matthew. Representable epimorphisms of monoids. Compositio Mathematica, Tome 29 (1974) no. 3, pp. 213-222. http://www.numdam.org/item/CM_1974__29_3_213_0/

[1] S. Burris: Closure homomorphisms. Journal of Algebra 15 (1970) 68-71. | MR 253961 | Zbl 0194.01402

[2] A.H. Clifford and G.B. Preston: The Algebraic Theory of Semigroups. vol. 1: A.M.S. Mathematical Surveys no. 7a (1961). | MR 132791 | Zbl 0111.03403

[3] M. Gould: Subalgebra maps induced by endomorphisms and automorphisms of algebras. Algebra Universalis 2 (1972) 88-94. | MR 321839 | Zbl 0248.08008

[4] M. Gould and C. Platt: Semilattice maps induced by homomorphisms of algebras. Algebra Universalis 1 (1971) 90-92. | MR 291054 | Zbl 0221.08012

[5] G. Grätzer: Universal Algebra. Van Nostrand Reinhold (1968). | MR 248066 | Zbl 0182.34201

[6] T. Tamura and N. Kimura: On decompositions of a commutative semigroup. Kodai Math. Sem. Rep. 4 (1954) 109-112. | MR 67106 | Zbl 0058.01503